# SDR IXXA202271901

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 2242334501
- Part serial: 0390
- Condition: Chafed
- Location: Zone 400
- Part time: 97,228 hours, 30,730 cycles
- Component: Precooler Exit, Boeing
- Component part number: 2242334501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD CORE COWL PRECOOLER EXHAUST BYPASS DUCT INNER RIM CHAFFED WITH MEASURABLE DEPTH>
